Journal article icon

Journal article

PATH INTEGRAL METHOD FOR INELASTIC-SCATTERING - A MODIFIED PECHUKAS APPROACH

Abstract:
A new derivation of correction terms to the primitive semiclassical amplitude for multiple inelastic scattering is presented. It is shown that a modification of the path integral method used by Pechukas yields correction terms in agreement with the results obtained in a recent paper by Sukumar and Brink.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4616/10/1/013

Authors


SUKUMAR, C More by this author
Journal:
JOURNAL OF PHYSICS G-NUCLEAR AND PARTICLE PHYSICS
Volume:
10
Issue:
1
Pages:
81-89
Publication date:
1984
DOI:
ISSN:
0954-3899
URN:
uuid:421203cd-3ef3-4938-afa9-3c671010c777
Source identifiers:
12004
Local pid:
pubs:12004
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP